| Model Number |
TJF-Q180V |
| Medical Device Problem Codes |
Corroded (1131); Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the initial evaluation of the returned device a corroded cylinder and forceps elevator has foreign material was found.There was no patient involvement.
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.Date of event is unknown.Additional information will be provided if available.